Open Access

Strong compact properties of the mappings and K-Radon-Nikodym property


Abstract

For mappings acting from an interval into a locally convex space, we study properties of strong compact variation and strong compact absolute continuity connected with an expansion of the space into subspaces generated by the compact sets. A description of strong $K$-absolutely continuous mappings in terms of indefinite Bochner integral is obtained. A special class of the spaces having $K$-Radon-Nikodym property is obtained. A relation between the $K$-Radon-Nikodym property and the classical Radon-Nikodym property is considered.


Full Text





Article Information

TitleStrong compact properties of the mappings and K-Radon-Nikodym property
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 2, 183-196
MathSciNet MR2667812
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

I. V. Orlov
Taurida National V. Vernadsky University, 4, Vernadsky ave., Simpheropol, 95007, Ukraine

F. S. Stonyakin
Taurida National V. Vernadsky University, 4, Vernadsky ave., Simpheropol, 95007, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. V. Orlov and F. S. Stonyakin, Strong compact properties of the mappings and K-Radon-Nikodym property, Methods Funct. Anal. Topology 16 (2010), no. 2, 183-196.


BibTex

@article {MFAT529,
    AUTHOR = {Orlov, I. V. and Stonyakin, F. S.},
     TITLE = {Strong compact properties of the mappings and K-Radon-Nikodym property},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {2},
     PAGES = {183-196},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=529},
}


All Issues